# SDR 2022F00161

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Engine: Ge GE9092B
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Part number: 972952
- Condition: Cracked
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF R/H HYDRAULIC SYSTEM. DIVERSION BACK TO FRA. FOUND CRACKED ENGINE DRIVEN PUMP. CHANGE OF AFFECTED EDP AND FILTER.
